Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tgr

Veteran Member
  • Total Reviews

    0
  • Content Count

    99
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tgr

  • Rank
    Junior Member

Profile Information

  • Location
    UK, Wales
  • Interests
    Golf, swimming, music, and other stuff.....
  1. I have finally finished accutane now after being on it for 20 weeks on 40mg. finished over a week ago and the side affects are starting to go, like the dry lips. i now have no active acne and haven't really for the last 2 months. I know people have different opinions of accutane from their knowledge or past experience but i just wanted to say that if you are considering it, do it. The results are definatly worth it, phsyically and psyhcologically. i am much happier as a person as well. i finally
  2. derm just prescribed this for me. It's for my lips as they get very dry having been 10 weeks on accutane so far. has anyone had any experience with this?
  3. it really depends on how much your bf is bothered by acne. Dry lips only occur for my after we kiss cos when we do it's all wet and that! just goes dry around the mouth. i would rather be on accutane cos dryness you can cover up easily. for some people dryness still occurs after accutane. i think Dan is an example, on the About Me section i think. i would say go for it. at the end of the day, you should do what's best for you, what you want and not what you think your boyfriend would prefer.
  4. don't know if this is the right place for this thread but i'll put it in here anyway. been on accutane for bout 9 weeks now. obviously i get dry lips. i use vaseline on them which softens them but doesn't last. anyway, before i see my girlfriend, i put i very small amount on, not visable, so to keep them moist! but then when i kiss her, she kisses it all off! then after about 10-15 mins, they will start looking really dry and horible and peally, and she won't want to kiss me again! #-o anyone
  5. can't really give you any proper advice cos i'm only in month 3. but i have heard people say that when they stop taking it, acne comes back a little bit and then goes away. but each person is different so u'd be best off asking your doctor.
  6. i knew someone would put something like that!
  7. tgr

    Red spots

    roaccutane will definatly not help scaring or red marks, it only helps active acne. red marks will go eventually on their own but you can buy stuff to speed up the process, e.g., vita k or neutrogena multi vitamin moisturiser. they help. BP makes red marks worse.
  8. vita k does not clog pores and it does not burn the skin. it does the opposite of burning really. it's really like a moisturiser and i'm not sure but the multi vit sounds like it could irritate the skin. sorry if i'm wrong. vita k is non-congedomic(?), whatever that word is. it just won't irritate your skin like BP does. think that's what it means. while i was on the reg i used it and it didn't cause me to break out any extra.
  9. hello roaccutane! lol yeah they do work. you don't see great results in just a week when using nothing. time will work but sometimes when i wake up haveing slept with vita k on, i can really notice the difference and it would not usually look that good over night. but hopefully it is also gradually healing. use either of these. i won't recommend vita k over the multi vit cos i haven't used it, but sounds good.
  10. i am using vita k whilst on accutane. i think it's working but quite slowly. This is pretty obvious but should be said. do not do the tape method cause skin is too sensitive. vita k is ok cause it acts as a moisturizer as well so i don't moisturise, i just use that. that's all i can think of. there must be more than one way though. anyone else? otherwise wait and they should go on their own.
  11. tgr

    Tape Method?

    it's all in here http://acne.org/messageboard/viewtopic.php...ighlight=scotch
  12. bloody hell, that is amazing! i love hearing people saying they are clearing up! brilliant feeling! good luck, your acne is on it's way out!
  13. it's because the insides of your nose are drying up. i had this quite bad aswell, stick vaceline(?) up your nose! when i started accutane i had 5 nosebleeds in about 3 days. i rubbed vaceline on the insides of the nosterals and the rims, outside bits. haven't had any prob since. works really well!
  14. You will probably have another breakout but everyone is different and it also depends on the doesage you are on. I don't know about retin a but i have been on accutane for about a month now and my skin has been very dry and flaky but moisturizer can help that. No, you cannot carry on with other antibiotics whilst on accutane. accutane is the only thing you can be on. I was on minocylcline and had to have a days break before going on accutane.
×